# SDR HYIA20190107001

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0497
- Aircraft time: 35,413 hours
- Engine: Cont TSIO520VB
- Engine time: 9,295 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Damaged
- Location: Rt Engine
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: DE
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT ENGINE SHUDDERED, THEN STARTED RUNNING ROUGH IN FLIGHT. PRELIMINARY INSPECTION FOUND DAMAGE TO THE NR 1 INTAKE VALVE, DAMAGE TO THE NR 1 AND NR 5 PISTON HEADS AND THE NR 5 CYLINDER INTAKE LIFTER SLEEVE EXTRUDING FROM LIFTER TUBE IN CRANK CASE, CONTACTING THE CAM SHAFT. THE ENGINE IS BEING REMOVED FOR FURTHER INVESTIGATION.
